# SDR SWIA971943

- Difficulty date: August 23, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Aircraft time: 23,659 hours, 31,259 cycles
- Engine: Pwa PW118B
- System (JASC): 3442 · Weather Radar System
- Part: O-Ring
- Condition: Broken
- Location: Radar Antenna
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED AFTER DEPARTURE.  AFTER APPROXIMATELY 12 MINUTES AND TRYING DIFFERENT OPTIONS AND TEST WEATHER RADAR CAME BACK ON.  RETURNED TO SLC.  REMOVED AND REPLACED ANT-318 IAW 34-41-04.  OPS FOUND 2 O-RINGS BROKEN FROM UNDERSIDE TO ANT-318 AND ANT 318 TO ANTENNA ARRAY.  INSTALLED NEW SERVICEABLE O-RINGS.  P/N ON:  622-2504-01,  S/N:  956, S/N OFF:  2084.
